MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Codes No Apparent Adverse Event (3189); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: customer sent in the request forms reporting: air in line error.Reporting as a conservative measure.Adverse effects were not reported.Additional information is needed to complete the investigation.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
MDR Report Key25019646
Report Number3004548776-2026-00193
Device Sequence Number18717836
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
Report Date (Section F) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2026
Event Location Hospital
Date Report to Manufacturer05/19/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/19/2026